# SDR UPS96821343

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Bs 1520-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, MODERATE CORROSION OUT OF LIMITS AT LONGERON 26L BETWEEN FS 1520 TO 1540.  REPAIRED LONGERON PER SRM 53-2-2, FIG 10.
